# SDR QXEA2014050800398

- Difficulty date: May 8, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 12,689 hours, 13,734 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Bypassing
- Location: Nlg Lock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON LANDING GEAR EXTENSION, ON APPROACH THE NOSE GEAR DOORS TOOK LONGER THEN NORMAL TO INDICATE CLOSED ALL OTHER GEAR INDICATION WERE NORMAL.  LANDING UNEVENTFUL.  NLG LOCK ACTUATOR BYPASSING AT A HIGH RATE ROBBING DOOR ACTUATOR OF HYD PRESSURE.  NLG LOCK ACTUATOR WAS REPLACED.  RETURNED TO SERVICE.
